# SDR 2024FA0000390

- Difficulty date: May 28, 2024
- Submitted: May 28, 2024
- Operation: General aviation
- Aircraft: N929CH
- Make and model: Pilats PC1247E
- Aircraft serial: 1249
- Aircraft time: 6,484 hours, 6,358 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 9738132214
- Part serial: NA
- Condition: Faulty
- Location: Ecs
- Part time: 6,484 hours, 6,358 cycles
- Stage of operation: CL
- How discovered: T
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A BURNING RUBBER ODOR FILLED CABIN WITH THE ENVIRONMENTAL CONTROL SYSTEM IN THE AUTO MODE DURING CLIMB AFTER TAKEOFF.
